# SDR FDEA2018091432488

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TIP UPPER AND LOWER STATIC DISCHARGE STRIP HAS SUSPECT CORROSION UNDERNEATH. UPON EVALUATION, BOTH STATIC DISCHARGE STRIPS FOUND TO BE OUT OF LIMITS IAW SRM 55-20-01 FIG 101 TABLE 1 REV124. FABRICATED NEW DISCHARGE STRIPS IAW DRAWING 183N2901 AND GMM 7-0-1001. INSTALLED DISCHARGE STRIPS ON LT ELEVATOR TIP IAW SRM 51-40-02 REV 124 AND DRAWING 183N2901.
